# SDR 2025FA0000626

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: General aviation
- Aircraft: N881SA
- Make and model: Cessna 208B
- Aircraft serial: 208B5178
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING INTO KBFD, AIRCRAFT STARTED DRIFTING LEFT, PILOT LOOKED OUT AND NOTICED THAT THE LEFT MAIN TIRE HAD BLOWN. PILOT CONTACTED TOWER TO PLEASE CLOSE THE RUNWAY UNTIL THEY COULD GET THE AIRCRAFT OFF SAFELY.
